# SDR ASOA20130716123

- Difficulty date: July 16, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- Aircraft time: 25,020 hours, 14,416 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2A INSPECTION,  FUSELAGE SKIN WAS FOUND TO BE CRACKED  FR 42 BELOW S2R.  MX REMOVED THE DAMAGE AND PERFORMED EC5330-02353, AND ACFT WAS APPROVED FOR RETURN TO SERVICE.
